Constipated :(

Discussion in 'Orlistat (Xenical)' started by qwertystarr, 4 December 2013 Social URL.

  1. qwertystarr

    qwertystarr New Member

    Hey

    Just joined this site but have read many posts on here.
    I started Orlistat on Thursday 28th Nov, but since taking it I have been so constipated. I don't know what to do. I don't want to take laxatives. I have upped my water intake but I'm still constipated. :sigh:

    I have had the oily farts lol, sorry to be graphic, but they are not uncontrollable and don't happen unexpectedly , haha!

    I have lost 2 pounds which I'm so happy about, I know it's not a lot but at least it's something :)
     
  2. Avatar

    MiniMins.com Matched Content

  3. TracyGWill

    TracyGWill Gold Member

    Start Weight:
    21st7lb
    Current Weight:
    9st0lb
    Goal Weight:
    10st0lb
    Lost(%):
    12st7lb(58.14%)
    Badges:
    Maintainer
    Diet:
    Calorie Counting
    Hello and welcome! I can sympathise - I've been on Orlistat for over 2 years and my constipation has gone from bad to worse. There are some things I've seen people recommend, but must admit I just take laxatives, and even then then I only "go" properly about once a week. It has got worse since I had my gallbladder out in October too. Perhaps try some prunes if you don't want to take tablets? :) xx
     
  4. qwertystarr

    qwertystarr New Member

    Hi Tracygwill

    I use to go normally once a day and now I feel clogged up and I'm so full up that I've lost my appetite.
    I'm going to have a few prunes and hope that will help x
     
  5. TracyGWill

    TracyGWill Gold Member

    Start Weight:
    21st7lb
    Current Weight:
    9st0lb
    Goal Weight:
    10st0lb
    Lost(%):
    12st7lb(58.14%)
    Badges:
    Maintainer
    Diet:
    Calorie Counting
    Good luck! :) xx
     
  6. KittyBling

    KittyBling Gold Member

    Start Weight:
    16st1lb
    Current Weight:
    13st11lb
    Goal Weight:
    11st7lb
    Lost(%):
    2st4lb(14.22%)
    Diet:
    Every Other Day Diet
    It is a common problem when you start these tablets. As Tracy says up your water/fruit intake or take a mild laxative, there's no harm in doing this occasionally if required. Good luck!

    Sent from my iPad using MiniMins
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...

Share This Page